# SDR FDEA201906251457

- Difficulty date: June 25, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC CROSSBEAM AT FR30, BETWEEN Y-450 AND Y-953 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MDCC CROSSBEAM AT FR30, BETWEEN Y-450 AND Y-953 WAS EVALUATED AND FOUND DID NOT CONFORMED TO PREVIOUS REPAIR RECORD. THE EXISTING REPAIR WAS REMOVED AND REPAIRED THE CROSSBEAM ( MDCC CROSSBEAM AT FR30, BETWEEN Y-450 AND Y-953 ) COMPLIED WITH EA: 6-5321-45406 A PT3, TITLE: FUSELAGE - MAINFRAME - REPAIR OF CRACKED MDCC CROSSBEAM STIFFENER AT FR28/Y-700 & FR30/Y-700.  EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100.
